# SDR HAIHEEA9765

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A2500000106
- Condition: Cracked
- Location: Cabin
- Part time: 4,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS CRACKS IN DOOR POSTS, WINDOW FRAME AND ROOF AS SHOWN IN FIG. 1 ATTACHED DRAWING. SANDED DAMAGED AREAS.  LAID FIBERGLASS REPAIRS USING 510N RESIN OVER CRACKED AREAS.  REPAIRED CABIN STRUCTURE AS PER 8110-NO. 89-047 DATED 9-13-89.
